# SDR AALA202305154826

- Difficulty date: May 14, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N8001N
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 25,975 hours, 12,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PS CHECK OPERATIONAL TEST OF EMERGENCY LIGHTS FAILED. REMOVED AND REPLACED EMERGENCY BATTERIES AT LOCATIONS 10WL (AALA202305154826), 11WL (AALA202305151697), 12WL (AALA202305152857), 13WL (AALA202305153359). OPERATIONS CHECK GOOD. NO ACTIVE FAULTS AT CABIN INTERCOMMUNICATION DATA SYSTEM IN ACCORDANCE WITH AMM 33-51-38-400-002-A.
